Filgrastim Induced Severe Leukocytosis in Sepsis-Associated Leukopenia: A Case Report
Message:
Abstract:
Sepsis-induced leukopenia occurs in critically ill patients and associated with negative clinical outcomes. A sixty years old patient with respiratory failure, decreased level of consciousness and pneumonia transferred to the intensive care unit (ICU). During ICU stay patient developed late ventilator-associated pneumonia and severe neutropenia. Colony stimulating factor (filgrastim) was initiated for patient. Severe leukocytosis (leukocyte counts of 94000/mm3) with no source of new infection was detected. After filgrastim discontinuation serum leukocyte counts returned to the normal limits with no sequel or complication. Although hyperleukocytosis may increase the risk of thrombosis and pulmonary edema, most cases of iatrogenic hyperleukocytosis are well tolerated without complication.
Article Type:
Case Report
Language:
English
Published:
Journal of Pharmaceutical Care, Volume:6 Issue:3, 2019
Pages:
76 - 78
magiran.com/p2012846  
روش‌های دسترسی به متن این مطلب
اشتراک شخصی
در سایت عضو شوید و هزینه اشتراک یک‌ساله سایت به مبلغ 300,000ريال را پرداخت کنید. همزمان با برقراری دوره اشتراک بسته دانلود 100 مطلب نیز برای شما فعال خواهد شد!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی همه کاربران به متن مطالب خریداری نمایند!